Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to ``An application of graph theory to algebra''


Author: Richard G. Swan
Journal: Proc. Amer. Math. Soc. 21 (1969), 379-380
MSC: Primary 05.40; Secondary 15.00
Original Article: Proc. Amer. Math. Soc. 21 (1969), 379-380.
MathSciNet review: 0255439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40, 15.00

Retrieve articles in all journals with MSC: 05.40, 15.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0255439-7
PII: S 0002-9939(1969)0255439-7
Article copyright: © Copyright 1969 American Mathematical Society